My husband is type II diabetic. He is having trouble with lowering his blood glucose level and wondered if this could be a contributing factor.
Hi. Lots of drugs increase blood sugars. Give Endo a call and have them adjust his dose. Is he on any insulin? All you can do is count carbs carefully and cut out sugar and white flour down to a couple carbs per meal. (30 mg carbohydrates). info should have been on your printout when you picked up the new drug indicating caution for diabetics.
Good luck. Changing sugars is a real pain. Hope it settles soon.
First of all what is he taking or doing to reduce his glucose? Is he on glyburide ? Something else? A recent study show that taking metaforim & glyberide together have a better chance of stabilizing glucose levels. My husband has the same problem, but a lot of his has to do with his eating habit. He likes to snack on candy which is a no no! He is on glyberide now 2 5mg tabs twice a day. Before his shoulder surgery in Oct. it was 1 5mg. tab, twice a day. I went with him to his doctors appt. & took his meter with us. His doctor didn't even know how to read the meter! I had to show him how. Anyway even upping the dose of glyberide did not change his glucose which runs about 240 consistantly. I hope this is not the case with your husband. I am starting Savella tomorrow for Fibromyalgia pain & have looked it up. Does he have high blood pressure or heart problems? These are factors in using Savella. I will give you the link, & wish you both well...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2010 • 1 answer
Posted 22 Jan 2013 • 1 answer
Posted 13 Mar 2013 • 2 answers
Posted 16 Nov 2016 • 0 answers
Posted 6 Jul 2017 • 0 answers